Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Renee Tapering Off Effexor not2late4u

Posted by dancingstar on January 9, 2005, at 20:16:23

In reply to Re: Renee Tapering Off Effexor dancingstar, posted by not2late4u on January 9, 2005, at 19:38:30

Thanks, Renee. I'm just off for a run in the rain. I've gotten nothing done, and I'm moving in a couple of weeks.

I don't mean to endlessly complain about this, but honestly, since I stopped taking Effexor, my whole nervous system has been a little whacky.

It's happened two times kind of badly, once when I was a Christmas party with old friends and once when the guy that helps run my office wanted to go deliver the gifts that I always bring to clients and secretaries. I'm usually relatively calm, but now anytime that any adrenaline gets going or if I get around too many people, my system seems to malfunction and I can't catch my breath properly.

I own a small business and also was teaching things like spinning and cardio-kickbox at the gym and personal training for fun until I got to be really, really tired and in some strange pain that knocked me down about two and a half years ago -- two years ago I quit teaching completely cause I was too tired. But I never had this "can't catch my breath" kind of feeling until recently. It makes me want to stay home.

I should have known better than to take Effexor. My friend's brother is a family practice doctor, and I saw it in his office when I was there cause of a back injury. When I asked him what it was for, he told me that it gave people energy and made them happy. That sounded good to me. I asked if there were any side effects, and he said that there were some sexual side effects, but that I didn't have to worry about them that they probably didn't apply to me. I mention this to you only to tell you that I wasn't taking it for anxiety or anything...just for "energy." Great, huh?

I appreciate any non-drug help that you have to offer cause I am afraid that my body doesn't do well with drugs, and really don't want to take them. This time I will take full responsibility :-)

Thanks!


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:dancingstar thread:438006
URL: http://www.dr-bob.org/babble/20050108/msgs/439902.html